# SDR CALA2024090302360

- Difficulty date: August 20, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 86,642 hours, 17,461 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 146T122327
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B767-53-3-7058 AFT OF BULK CGO, STA 1562 S38L TO S38R SHEAR TIE FOUND CORROSION.   AFT OF BULK CARGO STA 1562 BETWEEN STR 38L AND STR 38R SHEAR TIE REPLACED AS PER SRM 51-10-02 AND INSTALLED AS PER SRM 51-40-02 ATTACHED FORM 44-0008 ITEM 1 TO ITEM 5 ACCOMPLISHED.
